# SDR MWEA030034

- Difficulty date: January 16, 2003
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 75,834 hours, 64,002 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Clip
- Part number: 99118757
- Condition: Cracked
- Location: Aft Accessory`
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER POWER PACK SUPPORT TO FRAME ATTACH POINT IS CRACKED ON THE FRAME SIDE, RIGHT SIDE OF AFT ACCESSORY.  --  REMOVED ATTACH POINT, FABRICATED AND INSTALLED NEW CLIP.
